# SDR CHQA20120211046

- Difficulty date: February 11, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145821
- Aircraft time: 18,118 hours, 15,728 cycles
- Engine: Allsn AE3007A
- Engine time: 20,692 hours, 17,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 7287555503
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT DURING SCHEDULED MAINTENANCE THE EMERGENCY FLOOR PROXIMITY LIGHT SWITCH WAS FOUND TO BE BROKEN AT ROW EIGHT.  THE FLOOR PROXIMITY LIGHT SWITCH AT ROW EIGHT WAS REPLACED.  OPERATIONAL CHECK WERE GOOD WITH NO FURTHER DEFECTS NOTED.
